# SDR ASAA2024061150205

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64304
- Aircraft time: 19,184 hours, 6,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE HARD TO OPERATE CLOSED. GROUNDED - YES. LUBED DOOR AS REQUIRED OPS CHECKED GOOD. AMM 52-11-31-000-802.
